Skip to content
My WebMD Sign In, Sign Up
Severe allergies cause a systemic response.
avatar
An_254557 posted:
Two years ago I went into anaphylaxis shock and put into the hospital. I have been in treatments ever since. Every time I get I treatment I am sick for from 1 to 3 days. I have flu like symptoms, low grade fever, and ache in all my joints. My Doctor has diluted my treatments 3 or 4 times this year. I Still have systemic response every day, shortness of breath and light headed. Is this normal? I'm allergic to Most pollens and animals. I'm allergic to pollens that are release all year.
Reply


Helpful Tips

regain you taste and smell
I lost my sense of taste and smell 4 years ago and have had multiple operations as well as daily flushed my nose with Pulmacort . My doctor ... More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center